Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hoping77

Member
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hoping77

  • Rank
    New Member
  • Birthday 02/03/1987

Profile Information

  • Location
    Massachusetts
  • Interests
    Hiking, Reading, Writing, Laughing, Cross-Country Skiing, Protesting, Animals
  1. Thanks so much for your responses, guys! I think I'll try the AHA and Benzoyl Peroxide combination. Let's hope it works!
  2. Hey Guys! I have a dilemma. I have a few blemishes on my skin that are still under the surface...I can feel the slight bumps, but they haven't erupted yet. When this happens, they usually erupt later in the month. I was wondering if anyone has any suggestions for a product that kills the blemish BEFORE it surfaces, or makes the blemish surface right away? I have graduation in a little less than a month, and I really don't want them to surface then! I want to kill them NOW! Give me suggestio
  3. Hey Gator, I've have that problem, too. One moisturizer that doesn't make my skin look shiny/greasy is eucerin daily control and care moisturizer. It doesn't cause acne and is non-comedogenic. That's the only one I've found that keeps a matte finish for most of the day. All the other ones I've tried that claimed to not add shine did... Hope I was of help!
  4. Hey guys, The St. Ives Medicated Apricot Scrub looks really nice, but I am confused by its ingredients. It contains lanolin oil and apricot kernal oil. Aren't these ingredients comedogenic? Has anyone had good results with this product? Thanks for your help!
  5. Hey again! I answered your other post as well. I'm glad you got the prescription! Don't worry about the side-effects. They are usually easily maneagable. I was on 60 mg for 5 months (I'm 115 pounds), and the only side-effects I got were dry lips and dry skin. (to tell you the truth, the dry skin was a RELIEF after so many years of oily, oily skin!) I did not get an initial breakout, although it probably took a while before I really saw clearing. I noticed less oil in about the first week
  6. That's not true! I was on anti-depressants (Effexor) when I was prescribed Accutane. My derm realized that one of the major sources of my depression was my skin. I already was seeing a psychiatrist, so he only required that he got up-dates from her to how I was doing. Accutane made me feel SO much better about myself...I am so much happier now! Just talk to your derm about being "monitered" by a psychiatric professional and tell him/her that your acne is a major part of you feeling down. G
  7. Hey, I'm looking to clear up/reduce oil, and I'm also have problems with menstrual irregularities. Has anyone tried Demulen 1/35? If so, did it benificially affect your skin? Thanks for your help!
  8. Hey guys, I really need your help. I am 17 years old, and I went on 60 mg of accutane for five months (I weigh 115 lbs), and it cleared me up fantastically. However, about a month after I stopped taking it, my oil came back full swing! I am really, really afraid my acne will come back with the oil (I am already beginning to get a few blemishes). Has anyone had any similar experience? Does anyone have ANY advice about what I should do?? Thanks!
  9. Hi guys, I am seventeen years old...when I was 16, I got severe acne. My doctor put me on 60 mg of Accutane for five months (i'm 115 pounds). I've been off Accutane for one month now, and my face is getty really oily again! I'm really afraid that this means my acne will come back! Is there any way to decrease oil? Please, please help! I don't want to have to go on Accutane again! Thanks, Lindsay
  10. Hi guys, I am seventeen years old...when I was 16, I got severe acne. My doctor put me on 60 mg of Accutane for five months (i'm 115 pounds). I've been off Accutane for one month now, and my face is getty really oily again! I'm really afraid that this means my acne will come back! Is there any way to decrease oil? Please, please help! I don't want to have to go on Accutane again! Thanks, Lindsay
  11. Hi guys, I am seventeen years old...when I was 16, I got severe acne. My doctor put me on 60 mg for five months (i'm 115 pounds). I've been off Accutane for one month, and my face is getty really oily again! I'm really afraid that this means my acne will come back! Is there any way to decrease oil? Please, please help! I don't want to have to go on Accutane again! Thanks, Lindsay
  12. Hi guys, I am seventeen years old...when I was 16, I got severe acne. My doctor put me on 60 mg for five months (i'm 115 pounds). I've been off Accutane for one month, and my face is getty really oily again! I'm really afraid that this means my acne will come back! Is there any way to decrease oil? Please, please help! I don't want to have to go on Accutane again! Thanks, Lindsay
  13. Retin-A Micro did not improve my acne at all. I eventually went on accutane as well.
  14. Retin-A Micro made my face a LOT oilier than before...I was literally dripping with oil. It was really disgusting. Although I could see it beginning to unplug my pores, I could not tolerate that level of oil!
  15. I am currently on Accutane. I can answer some of those questions for you. It is possible your acne can come back after treatment, but that usually means that the initial treatment dose wasn't strong enough or taken long enough. The majority of people do not get their acne back, and if they do, then it is much milder than before. For your question about anyone on this board being cured...well, personally, I don't think anyone who has not had acne for awhile would be hanging around on this boa
×